# SDR DALA2025111008162

- Difficulty date: October 28, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE FOUND CORROSION AT STA1329 TO STA 1351 S-36R TO S-35R. CORRECTIVE ACTION: REMOVED AND REPLACED THE SHEAR TIE AS PER B767-400 SRM51-40-02 (1275980)
